Asymptotics of blowup for weakly quasilinear parabolic problems

J. Bebernes, S Bricher, V. A. Galaktionov

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)489-514
    Number of pages26
    JournalNonlinear Analysis: Theory, Methods and Applications
    Volume23
    Issue number4
    DOIs
    Publication statusPublished - Aug 1994

    Keywords

    • asymptotic behavior of solutions
    • blowup
    • nonlinear source term
    • Quasilinear heat equation

    Cite this